# SDR CALA0100438

- Difficulty date: May 3, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 46,853 hours, 23,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 59360381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID BAG BIN DOOR JAMB Z CHANNEL HAS CORROSION AROUND HI-SHEARS.  INSTALLED DOUBLER AND SPACER PER SRM 53-05 FIG 63.
